Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 5, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at May 22, 2016, 5:29 PM CDT for 4 counties in Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2016, 5:29 PM CDT (22:29 UTC)
- Expired
- May 22, 2016, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 127 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:39 PM CDT | FLASH FLOOD | 9 Sse Spearman, TX | CREEK IN AREA IS OVERFLOWING...FLOODING REPORTED IN AREA INCLUDES CROPLANDS AND RESIDENTIAL BASEMENTS. |
| May 22, 7:04 PM CDT | FLASH FLOOD | 9 Se Waka, TX | LATE REPORT...TX DOT OFFICIAL REPORTED WATER FLOWED OVER ROADWAY ACROSS NUMEROUS AREAS OF COUNTY ROAD 759 BETWEEN SPEARMAN AND TX HIGHWAY 70 SUNDAY NIGHT. |
| May 22, 7:30 PM CDT | FLASH FLOOD | 10 Ese Farnsworth, TX | LATE REPORT...WATER WAS OVER BRIDGE ON TX STATE HIGHWAY 70 AT WOLF CREEK SUNDAY NIGHT. |
| May 22, 7:33 PM CDT | FLASH FLOOD | 11 Se Spearman, TX | WATER OVER NUMEROUS COUNTY ROADWAYS IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 70 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1488 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
301 WGUS54 KAMA 222229 FFWAMA TXC195-233-357-393-230130- /O.NEW.KAMA.FF.W.0005.160522T2229Z-160523T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 529 PM CDT SUN MAY 22 2016 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS... SOUTHWESTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS... SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS... NORTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 830 PM CDT * AT 527 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN AND THE STORMS ARE MOVING VERY SLOWLY WITH ADDITIONAL STORMS ALSO MOVING INTO THE AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SPEARMAN AND WAKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. && LAT...LON 3631 10077 3601 10074 3600 10127 3632 10113 $$ MJG
3 follow-up statements
460 WGUS74 KAMA 230037 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 737 PM CDT SUN MAY 22 2016 TXC195-233-357-393-230130- /O.CON.KAMA.FF.W.0005.000000T0000Z-160523T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTS TX-OCHILTREE TX-HANSFORD TX-HUTCHINSON TX- 737 PM CDT SUN MAY 22 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHWESTERN ROBERTS...SOUTHWESTERN OCHILTREE...SOUTHEASTERN HANSFORD AND NORTHEASTERN HUTCHINSON COUNTIES... AT 736 PM CDT...TRAINED WEATHER SPOTTERS HAVE REPORTED FLASH FLOODING IN PROGRESS WITH MULTIPLE COUNTY ROADS WITH RUNNING WATER. DOPPLER RADAR HAS INDICATED THAT APPROXIMATELY 4 INCHES OF RAIN HAS FALLEN...WITH AN INCH OR TWO MORE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME UNSTABLE AND UNSAFE. && LAT...LON 3631 10077 3601 10074 3600 10127 3632 10113 $$ BIEDA
544 WGUS74 KAMA 230100 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 800 PM CDT SUN MAY 22 2016 TXC195-233-230108- /O.CAN.KAMA.FF.W.0005.000000T0000Z-160523T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANSFORD TX-HUTCHINSON TX- 800 PM CDT SUN MAY 22 2016 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HANSFORD AND NORTHEASTERN HUTCHINSON COUNTIES IS CANCELLED... FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 3631 10077 3604 10075 3604 10107 3632 10108 $$ TXC357-393-230130- /O.CON.KAMA.FF.W.0005.000000T0000Z-160523T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTS TX-OCHILTREE TX- 800 PM CDT SUN MAY 22 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHWESTERN ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES... AT 758 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING IN IN PROGRESS ACROSS MULTIPLE COUNTY ROADS IN THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WAKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME UNSTABLE AND UNSAFE. && LAT...LON 3631 10077 3604 10075 3604 10107 3632 10108 $$ BIEDA
556 WGUS74 KAMA 230132 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 832 PM CDT SUN MAY 22 2016 TXC357-393-230142- /O.EXP.KAMA.FF.W.0005.000000T0000Z-160523T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROBERTS TX-OCHILTREE TX- 832 PM CDT SUN MAY 22 2016 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES HAS EXPIRED... THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 3631 10077 3604 10075 3604 10107 3632 10108 $$ BIEDA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 22, 3:56 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 22, 3:56 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 356 PM CDT SUN MAY 22 2016 .Mesoscale Update... ...Severe weather expected today... * Synoptic Overview: H5 center remains located across near the Canada/MMontanaline, however broad troughing extends south across the WRN US with SW flow aloft across the Panhandles. Models agree in very modest large scale lift through 6z assoc w/ weak s/wvs in this flow as seen in h7-h3 Q-Vector convergence. Jet level winds will only be near 50 kts, however the flow will be somewhat diffluent across the area between jet cores centered across desert SW and NRN Mexico. * Mesoscale: SFC Trough/dryline is setting up across WRN panhandle counties and this boundary is expected to remain in WRN counties or even near the NM border through the event. Initial convection formed in highest moist axis just east of AMA where mid-upr 60s dewpoints exist. This may lead to a somewhat disorganized pattern to convective development as dryline storms were not the initial storms to develop and also increases chances of storm/boundary interactions. The area is experiencing the most moist low level environment of the year given aforementioned high dewpoints and H7 dewpoints near 6 deg C. This value is AOA the climo max for the area for this date. Not surprisingly, mixed layer capes are near 3000 J/KG and with 1200 J/KG in the hail growth zone. 18Z sounding also shows good turning with deep layer shear, but effective bulk shear values remain in the 20-30 range, however wind fields will become increasingly favorable with 0-6 KM bulk shear values forecast to increase to 30-50 kts (highest south) by 00Z per WRF/NAM. 35-40 kt LLJ will also develop between 00-03Z leading to 0-1 km helicity around 200 and 0-3 km helicities of 200-400 by 3Z. LCL values are likely maxing out now around 3000-6000 ft and are forecast to drop below 2000 ft after 00z also leading to that increase tornado potential in the 00z-03z timeframe. * Threats: Scattered supercells storms with potential for very large hail (baseball or larger) and damaging winds across the area with an increasing threat for tornadoes between 23z and 3z assuming the area is not completely worked over before that time-frame. High moisture values could also lead to HP supercellsmaking spotting challenging and also providing a flash flood threat in any areas where more intense supercells form or training occurs given very high rain rates. * Timing & Location: Entire Panhandles area from now through evening with increasing tornado threat in the evening time-frame. Disorganized initiation well ahead of dry line makes it difficult to more specifically pinpoint any east west timing with this event. MJG && .Prev Discussion... /Issued 212 PM CDT SUN MAY 22 2016/ Discussion... See previously issued Mesoscale Discussion below for details on today's severe weather threat. We will provide updates throughout the afternoon based on trends in the observations and short term guidance. Challenges for this forecast package will be how far east dryline mixes each day through mid week and severe potential ahead of it. Upstream soundings across Central and southern Texas are quite deep with moisture and without significant mean southwesterly flow it may be difficult for the dryline to mix very far east. Model guidance has consistently struggled with this all season. Furthermore, and with this particular model bias aside, they have shifted slowly west with low-level theta-e ridging/dryline over the last couple of days. We have shifted thunderstorm chances westward accordingly and are currently on the western edge of guidance with this forecast cycle. Deep layer shear values taken at face value are not very impressive, generally less than 25 knots, but models are also veered in low levels behind the sharpening dryline they depict too far east. Backed winds at the low levels east of the dryline yield at least 40 knots of effective bulk shear. Abundant low level moisture should contribute to a strongly unstable air mass ahead of the dryline during the afternoon with MLCAPE at least 2,500 J/KG and probably higher. All modes of severe are possible. Heavy rain should still be a threat. Not much change was made to the forecast beyond Tuesday. Main upper trough will approach Thursday and have added thunder to the far eastern Panhandles. We may very well see a westward trend with low level moisture/dryline again on Thursday putting more of the area at risk, especially if the trough deepens/slows more than currently depicted in the model guidance. BRB Mesoscale Update... /Issued 1213 PM CDT SUN MAY 22 2016/ .Severe weather expected today... * Synoptic Overview: This morning an upper-level low pressure system was spinning over southern Alberta and western Montana, with a pronounced ridge of high pressure aloft extending from Texas toward the Great Lakes. The Texas and Oklahoma Panhandles remain beneath southwesterly flow aloft between these features and just on the western periphery of the ridge. A northern stream jet maximum extends from Utah to the Dakotas, while the southern stream jet maximum is confined to northern Mexico and South Texas. The Panhandles remain under an area of diffluence between the jets, but 300mb winds will be at a relative minimum across this region today. Water vapor imagery showed the remains of yesterday's convection being swept eastward by that shortwave and hints of a few other shortwaves rounding the upper low and traversing the Rockies. The overall upper-level support will be somewhat limited today due to the lack of direct influence from an upper-level jet and the fact that passing shortwaves are not expected to be very deep or extend very far southeast into our area. At the surface a surface low will deepen over eastern Colorado, and a dryline will tighten up extending to its south through the length of West Texas. Thunderstorms (some of which will be severe) are expected to develop along much of the dryline this afternoon and evening. * Mesoscale: With the deepening surface low over Colorado, we expect the dryline to hang back across far western portions of the Texas and Oklahoma Panhandles - likely extending from near Boise City to Hereford by the late afternoon. In response to the developing surface low and dryline, expect low-level winds to back more from the southeast as the afternoon progresses. This will aid in low- level convergence near the dryline and keep low to mid 60s dewpoints in place across most of the Panhandles. Low and mid-level clouds are breaking up across the area, with temperatures quickly climbing into the 80s. Model guidance suggests that a combination of mid-80s temps and low-to-mid 60s dewpoints will lead to a narrow corridor of MLCAPE values approaching 3000-4000 J/kg near and just east of the dryline. Steep mid-level lapse rates of 8 to 9 C/km also expected east of the dryline. Any thunderstorms developing near this area will have the chance to rapidly intensify. Deep layer shear will be on the marginal side (only around 30-35 kts of 0-6km shear) during the afternoon and evening but will be perpendicular to the dryline, suggesting a weakly organized storm mode with a few supercells possible. Increasing low-level wind shear by late evening does indicate at least some threat for isolated tornadoes, though lack of upper-level support means these should be short lived. Storm motion should be to the northeast at around 25 kts, though right-moving supercells would have a slower ENE trajectory similar to yesterday's storms. * Threats: With such a high potential for instability, large hail to the size of baseballs and damaging wind gusts will be the primary hazards. Increasing low-level wind shear near sunset will also allow for a brief window when isolated tornadoes will be possible. Slow storm motions for the strongest storms and recent rainfall over portions of the threat area mean that localized flooding and flash flooding will be possible as well. * Timing & Location: Though there is some slight uncertainty on just how far east the dryline will develop this afternoon, confidence is fairly high that it will set up between the TX/NM state line and an Amarillo-to-Guymon line. The greatest threat for severe weather will be for central portions of the Texas and Oklahoma Panhandles. Timing for storm initiation is expected to be around 2 to 4 pm this afternoon, with storm severity and coverage decreasing by midnight. NF && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && MJG
Hazardous weather outlook, May 22, 2:21 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 221 PM CDT SUN MAY 22 2016 OKZ001>003-TXZ001>020-230730- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 221 PM CDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO A POSSIBILITY. HEAVY RAINFALL WITH SLOW MOVING STORMS COULD CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS MAY FORM ACROSS APPROXIMATELY THE EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON AND CONTINUE MONDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SOME OF THESE STORMS COULD BECOME SEVERE ON TUESDAY AS WELL. THUNDERSTORMS ARE POSSIBLE ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA PANHANDLES THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION MONDAY AND TUESDAY.
In the hours before
Local storm report, May 22, 4:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 S SPEARMAN 36.13N 101.19W
05/22/2016 E1.00 INCH HANSFORD TX PUBLIC
&&
EVENT NUMBER AMA1600409
FENNERLocal storm report, May 22, 4:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
448 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 9 E MORSE 36.06N 101.31W
05/22/2016 M2.00 INCH HANSFORD TX STORM CHASER
STORM CHASER REPORTED 2 INCH HAIL HAD FALLEN.
&&
EVENT NUMBER AMA1600410
BIEDALocal storm report, May 22, 4:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
454 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL GROOM 35.20N 101.11W
05/22/2016 M1.00 INCH CARSON TX PUBLIC
QUARTER-SIZED HAIL FELL IN GROOM.
&&
EVENT NUMBER AMA1600411
BIEDALocal storm report, May 22, 4:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
458 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 4 SE LAKE MCCLELLAN 35.18N 100.83W
05/22/2016 M0.75 INCH DONLEY TX STORM CHASER
&&
EVENT NUMBER AMA1600412
BIEDALocal storm report, May 22, 4:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
459 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 1 N PAMPA 35.56N 100.96W
05/22/2016 E1.00 INCH GRAY TX AMATEUR RADIO
UP TO QUARTERS REPORTED ON THE NORTH SIDE OF PAMPA
&&
EVENT NUMBER AMA1600415
FENNERLocal storm report, May 22, 5:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 10 N CLARENDON 35.08N 100.89W
05/22/2016 M1.00 INCH DONLEY TX BROADCAST MEDIA
QUARTER SIZE HAIL FELL ON HIGHWAY 70.
&&
EVENT NUMBER AMA1600416
BIEDAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:14 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 61 min |
| May 21, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore | 65 min |
| May 21, 7:30 PM CDT | Areal Flood Advisory | AMA | Hartley | 3 hr |
| May 21, 7:50 PM CDT | Flash Flood Warning | AMA | Hartley | 3 hr |
| May 21, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 66 min |
| May 21, 8:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 47 min |
| May 21, 8:24 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 51 min |
| May 21, 8:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 42 min |
| May 21, 8:59 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 21, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 81 min |
| May 21, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 59 min |
| May 21, 10:30 PM CDT | Special Weather Statement | AMA | Oldham | 60 min |
| May 21, 10:54 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 31 min |
| May 22, 12:25 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Deaf Smith, Hartley, Oldham | 64 min |
| May 22, 3:33 PM CDT | Special Weather Statement | AMA | Dallam | 27 min |
| May 22, 3:35 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 55 min |
| May 22, 3:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 59 min |
| May 22, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 48 min |
| May 22, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 54 min |
| May 22, 4:30 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 60 min |
| May 22, 4:43 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 62 min |
| May 22, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 59 min |
| May 22, 4:52 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 53 min |
| May 22, 5:10 PM CDT | Flash Flood Warning | AMA | Donley, Gray | 3 hr |
| May 22, 5:10 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 65 min |
| May 22, 5:29 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 61 min |
| May 22, 5:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 58 min |
| May 22, 5:34 PM CDT | Tornado Warning | AMA | Donley | 26 min |
| May 22, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 26 min |
| May 22, 6:01 PM CDT | Flash Flood Warning | AMA | Donley | 3 hr |
| May 22, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 59 min |
| May 22, 6:25 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 80 min |
| May 22, 6:29 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 46 min |
| May 22, 6:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 64 min |
| May 22, 6:46 PM CDT | Tornado Warning | AMA | Ochiltree | 44 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.